Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had Embryo transfer, IVF. On Progesterone injections. Why lower back pain?

Hi doc, I am from India, I had Embryo transfer ( IVF ) on 08 Sep 2012, and I am advised to take Progesterone injections on alternate days starting from 08 Sep. Since ET, i am experiencing lower back pain and whenever I am taking the injections, i am experiencing redness and burning sensation the spot where injection is given... Is this normal during 2WW after ET? and i am experiencing mild cramping too.. so is this the indication of pregnancy... and when can i test for pregnancy ?
Asked On : Mon, 17 Sep 2012
Answers:  0 Views:  434 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor